# SDR UHLA201506240498

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 26,151 hours, 17,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLD GUST LOCK NOT LOCKING.  READJUSTED L1 DOOR ARM TRIM PANEL IAW AMM 52-11-00.  FOUND TRIM TO BE OBSTRUCTING PROPER OPERATION OF GUST LOCK.  OPS CHECK OF GUST LOCK CHECKS GOOD.
